Unable to display either full text or preview of this item.
Title | Molecular systematics of cowries (Gastropoda: Cypraeidae) and diversification patterns in the tropics |
Author(s) | Christopher P Meyer |
Journal | Biological Journal of the Linnean Society |
ISSN | 0024-4066 |
Volume | 79 |
Issue | 3 |
Pages | 401--459 |
DOI | 10.1046/j.1095-8312.2003.00197.x |
Year | 2003 |
Publisher | Wiley Blackwell (Blackwell Publishing) |
Citation |
|
...
No references are available for this publication
Only known citations between publications in BioNames are listed here.